# SDR ASAA2022060238817

- Difficulty date: June 2, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 41,909 hours, 12,102 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL LOWER SKIN CRACKED AT STA 101 APROX 20 INCHES FWD OF REAR SPAR. A262-001. GROUNDED - YES. CUT OUT CRACKED AREA INSTALLED REPAIR DOUBLER AND FILLER IAW B737-800 SRM 55-10-01-2R-11.
